# SDR TWAA9807104

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 637
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND LONGERON TO CANTED KEEL FORMER TIE CRACKED AT STA 637, APPROX 15 LBL. REPLACED TIE PER SRM 51-01, PAGE 1 ITEM C.  SEALED REPAIR PER SRM 51-20-0. (X)
